Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 165429, 28 pages
http://dx.doi.org/10.1155/2014/165429
Research Article

Delta-Nabla Type Maximum Principles for Second-Order Dynamic Equations on Time Scales and Applications

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 6 February 2014; Accepted 6 April 2014; Published 11 May 2014

Academic Editor: Dragoş-Pătru Covei

Copyright © 2014 Jiang Zhu and Dongmei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiang Zhu and Dongmei Liu, “Delta-Nabla Type Maximum Principles for Second-Order Dynamic Equations on Time Scales and Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 165429, 28 pages, 2014. https://doi.org/10.1155/2014/165429.